International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

A Note on Absolute Cesaro $\varphi-|C, 1; \delta; l|_k$ Summability Factor

  • Smita Sonker
  • Xh. Z. Krasniqi*
  • Alka Munjal

    * Corresponding author

    Abstract

    A positive non-decreasing sequence has been used to establish a theorem on a minimal set of sufficient conditions for an infinite series to be absolute Cesaro $\varphi-|C, 1; \delta; l|_k$ summable. For some well-known applications, suitable conditions have been applied on the presented theorem for obtaining the sub-result of the presented theorem.

    How to Cite

    S. Sonker, X. Z. Krasniqi, A. Munjal, A Note on Absolute Cesaro $\varphi-|C, 1; \delta; l|_k$ Summability Factor, Int. J. Anal. Appl. 15 (2017), 108–113.

    BibTeX
    @article{Sonker2017,
      author  = {Sonker, Smita and Krasniqi, Xh. Z. and Munjal, Alka},
      title   = {A Note on Absolute Cesaro $\varphi-|C, 1; \delta; l|_k$ Summability Factor},
      journal = {Int. J. Anal. Appl.},
      volume  = {15},
      year    = {2017},
      pages   = {108--113},
      doi     = {}
    }

    References

    • [1] H. Bor, Absolute summability factors, Atti Sem. Mat. Fis. Univ. Modena., 39 (1991), 419-422.
    • [2] H. Bor, On absolute summability factors, Proc. Amer. Math. Soc., 118(1) (1993), 71-75.
    • [3] H. Bor, On the absolute Riesz summability factors, Rocky Mountain J. Math., 24(4) (1994), 1263-1271.
    • [4] H. S. Ozarslan, A note on absolute summability factors, Proc. Indian Acad. Sci., 113 (2003), 165-169.
    • [5] H. S. Ozarslan, On absolute Cesáro summability factors of infinite series, Com. Math. Anal., 3(1) (2007), 53-56.
    • [6] H. S. Ozarslan and T. Ari, Absolute matrix summability methods, Applied Math. Lett., 24 (2011), 2102-2106.
    • [7] S. K. Saxena, On Nörlund summability factors of infinite series, Int. J. Math. Analysis, 22(2) (2008), 1097 - 1102.
    • [8] S. M. Mazhar, On (C,1) summability factors of infinite series, Indian J. Math., 14 (1972), 45-48.
    • [9] T. M. Flett, On an extension of absolute summability and some theorems of Littlewood and Paley, Proc. London Math. Sci., 7 (1957), 113-141.
    • [10] M. Balci, Absolute φ-summability factors, Comm. Fac. Sci. Univ. Ankara, Ser. A 1, 29 (1980), 63-80.